×

Existence of periodic solutions for nonlinear neutral dynamic equations with functional delay on a time scale. (English) Zbl 1290.34109

Summary: Let \(\mathbb {T}\) be a periodic time scale. The purpose of this paper is to use a modification of Krasnoselskii’s fixed point theorem due to Burton to prove the existence of periodic solutions on time scale of the nonlinear dynamic equation with variable delay \(x^{\Delta}(t) =-a(t) h(x^{\sigma}(t)) +c(t)x^{\tilde{\Delta}}(t-r) +G(t,x(t),x(t-r(t)))\), \(t \in \mathbb {T}\), where \(f^{\Delta}\) is the \(\Delta\)-derivative on \(\mathbb {T}\) and \(f^{\tilde{\Delta}}\) is the \(\Delta\)-derivative on (\(id-r)(\mathbb T)\). We invert the given equation to obtain an equivalent integral equation from which we define a fixed point mapping written as a sum of a large contraction and a compact map. We show that such maps fit very nicely into the framework of Krasnoselskii-Burton’s fixed point theorem so that the existence of periodic solutions is concluded. The results obtained here extend the work of E. Yankson [Opusc. Math. 32, No. 3, 617–627 (2012; Zbl 1248.34105)].

MSC:

34N05 Dynamic equations on time scales or measure chains
34K13 Periodic solutions to functional-differential equations
47N20 Applications of operator theory to differential and integral equations
34K40 Neutral functional-differential equations

Citations:

Zbl 1248.34105
PDFBibTeX XMLCite
Full Text: Link

References:

[1] Adıvar, M., Raffoul, Y. N.: Existence of periodic solutions in totally nonlinear delay dynamic equations. Electronic Journal of Qualitative Theory of Differential Equations 2009, 1 (2009), 1-20. · Zbl 1195.34138
[2] Ardjouni, A., Djoudi, A.: Existence of periodic solutions for nonlinear neutral dynamic equations with variable delay on a time scale. Commun Nonlinear Sci Numer Simulat 17 (2012), 3061-3069. · Zbl 1254.34128
[3] Ardjouni, A., Djoudi, A.: Periodic solutions in totally nonlinear dynamic equations with functional delay on a time scale. Rend. Sem. Mat. Univ. Politec. Torino 68, 4 (2010), 349-359. · Zbl 1226.34062
[4] Atici, F. M., Guseinov, G. Sh., Kaymakcalan, B.: Stability criteria for dynamic equations on time scales with periodic coefficients. Proceedings of the International Confernce on Dynamic Systems and Applications 3, 3 (1999), 43-48. · Zbl 0998.34040
[5] Bohner, M., Peterson, A.: Dynamic Equations on Time Scales, An Introduction with Applications. Birkhäuser, Boston, 2001. · Zbl 0978.39001
[6] Bohner, M., Peterson, A.: Advances in Dynamic Equations on Time Scales. Birkhäuser, Boston, 2003. · Zbl 1025.34001
[7] Burton, T. A.: Liapunov functionals, fixed points and stability by Krasnoselskii’s theorem. Nonlinear Stud. 9, 2 (2002), 181-190. · Zbl 1084.47522
[8] Burton, T. A.: Stability by Fixed Point Theory for Functional Differential Equations. Dover, New York, 2006. · Zbl 1160.34001
[9] Deham, H., Djoudi, A.: Periodic solutions for nonlinear differential equation with functional delay. Georgian Mathematical Journal 15, 4 (2008), 635-642. · Zbl 1171.47061
[10] Deham, H., Djoudi, A.: Existence of periodic solutions for neutral nonlinear differential equations with variable delay. Electronic Journal of Differential Equations 127, (2010), 1-8. · Zbl 1203.34110
[11] Hilger, S.: Ein Maßkettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten. Ph. D. thesis, Universität Würzburg, Würzburg, 1988. · Zbl 0695.34001
[12] Kaufmann, E. R., Raffoul, Y. N.: Periodic solutions for a neutral nonlinear dynamical equation on a time scale. J. Math. Anal. Appl. 319 32, 1 (2006), 315-325. · Zbl 1096.34057
[13] Kaufmann, E. R., Raffoul, Y. N.: Periodicity and stability in neutral nonlinear dynamic equation with functional delay on a time scale. Electronic Journal of Differential Equations 27 (2007), 1-12. · Zbl 1118.34058
[14] Smart, D. R.: Fixed point theorems. Cambridge Tracts in Mathematics 66, Cambridge University Press, London-New York, 1974. · Zbl 0297.47042
[15] Yankson, E.: Existence of periodic solutions for totally nonlinear neutral differential equations with functional delay. Opuscula Mathematica 32, 3 (2012), 617-627. · Zbl 1248.34105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.